# SDR AALA20121103002

- Difficulty date: November 3, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BELOW G2 GALLEY FLOOR MOUNT BRACKET STATION 218, 12 INCHES TO RIGHT OF CENTER LINE.  INSTALLED DOUBLER PER AARD 53-20-00-16.
